Posted by Ted (184.108.40.206) on March 14, 2000 at 20:54:57:
In Reply to: whats your worst side effect story posted by jonny on March 14, 2000 at 19:02:08:
Started that a year ago January after I told my neuro I didn't want to try Litium or other depression drugs. Clever lady said OK and prescribed Paxil. My attacks started getting worse, meaning, more 9-10 Kips then before and more attacks then before. Well, 3 months of that and I said to myself "Hey schmuck. Why don't you find out what you're taking." So I researched Paxil a bit and found that it was in the exact category of what I told her I didn't want to take. As you can imagine by seeing the swiftness of my researching what medicine I was putting into my body, I took speedy action about that. I got so pissed that I stopped taking the stuff sometime 5 months later. When I stopped taking it the attacks were fewer and further between, although still daily. And the number of high-Kips descended too.
Post a Followup